Complutense University Library

Items where Year is 1984

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | L | M | O | R | S
Number of items: 61.

A

Aguirre Dabán , Eduardo (1984) Classical simple Lie algebras as local symmetries in Hamiltonian mechanics. In Proceedings of the conference on differential geometry and its applications. Part 2.Geometrical methods in physics. Faculty of Science, University of J. E. Purkyne, Brno, pp. 11-25.

Alonso García, María Emilia and Andradas Heranz, Carlos and Gamboa Mutuberria, José Manuel and Risler, Jean-Jacques and Ruiz Sancho, Jesús María (1984) On the Bezout theorem in the real case. Other. Consejo Superior de Investigaciones Científicas, Madrid.

Alonso García, María Emilia and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1984) Ordres sur les surfaces réelles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 298 (1). pp. 17-19. ISSN 0764-4442

Andradas Heranz, Carlos (1984) Real places in function fields. Rocky Mountain Journal of Mathematics, 14 . pp. 859-861. ISSN 0035-7596

Andradas Heranz, Carlos and Gamboa Mutuberria, José Manuel (1984) A note on projections of real algebraic varieties. Pacific Journal of Mathematics, 115 . pp. 1-11. ISSN 0030-8730

Arribas Mocoroa, José and Soriano Carrillo, Jesús (1984) La porosidad en las areniscas triásicas (Rama Aragonesa de la Cordillera Ibérica). Estudios Geológicos, 40 . pp. 341-353. ISSN 0367-0449

B

Bombal Gordón, Fernando and Cembranos Diaz, Pilar (1984) The Dieudonné property on C(K,E). Transactions of the American Mathematical Society, 285 (2). pp. 649-656. ISSN 0002-9947

Bombal Gordón, Fernando and Fierro Bello, Carmen (1984) Weak compactness in Orlicz spaces of vector functions. (Spanish: Compacidad débil en espacios de Orlicz de funciones vectoriales). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 78 (1-2). pp. 157-163. ISSN 0034-0596

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1984) Curvas algebraicas reales y superficies de Klein. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 78 . pp. 221-227. ISSN 1137-2141

C

Cano Sevilla, Francisco Jose (1984) Procedimientos robustos. Cuadernos de bioestadística y sus aplicaciones informáticas, 2 (Extra). pp. 525-562. ISSN 0212-4203

Cano Sevilla, Francisco Jose and Lasala Calleja, M.P. (1984) Minimum g -divergence functionals and their associated estimators. I. (Spanish:Funcionales de mínima g-divergencia y sus estimadores asociados (I)). Trabajos de estadistica y de investigacion operativa , 35 (2). pp. 125-138. ISSN 0041-0241

Cano Sevilla, Francisco Jose and Lasala Calleja, M.P. (1984) Minimum g -divergence functionals and their associated estimators.(Spanish:Funcionales de mínimag-divergencia y sus estimadores asociados (II)). Trabajos de estadistica y de investigacion operativa , 35 (3). pp. 249-263. ISSN 0041-0241

Carreras Béjar, Carmen and Chevalier del Río, Margarita and Calvo Padilla, María Luisa (1984) Applications Of Optical Image Processing For The Determination Of The Optical Properties Of The Cellular Membranes. In 10th International Optical Computing Conference. Proceedings of the Society Of Photo-Optical Instrumentation Engineers (SPIE) (422). SPIE--The International Society for Optical Engineering, pp. 137-142. ISBN 0818600047

Carreras Béjar, Carmen and Chevalier del Río, Margarita and Calvo Padilla, María Luisa (1984) Optical image processing to determine the optical properties of cellular membranes. Applied Optics, 23 (2). pp. 324-329. ISSN 0003-6935

Cembranos Diaz, Pilar (1984) The Hereditary Dunford-Pettis Property On C(K,E). Illinois Journal of Mathematics, 91 (4). pp. 556-558. ISSN 0019-2082

D

Dabrio, Cristino J. (1984) Ambientes sedimentarios y facies. In Sedimentación fluvial [Texto impreso] / M. Díaz Molina. Sedimentación lacustre / P. Anadón Monzón. Sedimentación en costas siliciclásticas, deltas y mares someros / C. J. Dabrio González. Ciclo de seminarios de sedimentología - IGME. (1). Servicio de Publicaciones, Ministerio de Industria y Energía, Madrid, pp. 3-11. ISBN 84-7474-237-4

Dabrio, Cristino J. (1984) Estructuras sedimentarias primarias. In Sedimentación fluvial / M. Díaz Molina. Sedimentación lacustre / P. Anadón Monzón. Sedimentación en costas siliciclásticas, deltas y mares someros / C. J. Dabrio González. Ciclo de Seminarios de Sedimentología - IGME (1). Servicio de Publicaciones, Ministerio de Industria y Energía, Madrid, pp. 13-26. ISBN 84-7474-237-4

Dabrio, Cristino J. (1984) Sedimentación en costas siliciclásticas, deltas y mares someros. In Sedimentación fluvial / M. Díaz Molina. Sedimentación lacustre / P. Anadón Monzón. Sedimentación en costas siliciclásticas, deltas y mares someros / C. J. Dabrio González. Ciclo de seminarios de sedimentología - IGME (1). Servicio de Publicaciones, Ministerio de Industria y Energía, Madrid, pp. 131-191. ISBN 84-7474-237-4

Díaz Díaz, Jesús Ildefonso and Hernández, Jesús (1984) On the existence of a free-boundary for a class of reaction-diffusion systems. Siam Journal on Mathematical Analysis , 15 (4). pp. 670-685. ISSN 0036-1410

E

Etayo Gordejuela, J. Javier (1984) Klein surfaces with maximal symmetry and their groups of automorphisms. Mathematische Annalen, 268 (4). pp. 533-538. ISSN 0025-5831

Etayo Gordejuela, J. Javier (1984) NEC subgroups in Klein surfaces. Boletín de la Sociedad Matemática Mexicana, 29 . pp. 35-41. ISSN 1405-213X

Etayo Gordejuela, J. Javier (1984) Sobre grupos de automorfismos de superficies de Klein. [Thesis]

F

Fernández López, Sixto Rafael (1984) Criterios elementales de reelaboración tafonómica en ammonites de la Cordillera Ibérica. Acta geologica hispanica , 19 (2). pp. 105-116. ISSN 0567-7505

Fernández López, Sixto Rafael (1984) Nuevas perspectivas de la tafonomía evolutiva: tafosistemas y asociaciones conservadas. Estudios Geológicos, 40 . pp. 215-224. ISSN 0367-0449

Fernández Tejero, Carlos and Rodríguez, M. J. and Baus, Marc (1984) Elastic surface waves and the structure of liquid surfaces. Physical Review A , 29 (4). pp. 2179-2185. ISSN 1050-2947

Fernández Álvarez-Estrada, Ramón and Calvo Padilla, María Luisa (1984) Confined Propagation of Neutrons in Solid Waveguides (Fibers). Journal de Physique, 45 (C3). pp. 243-248. ISSN 0302-0738

Fernández Álvarez-Estrada, Ramón and Calvo Padilla, María Luisa (1984) Neutron fibres: a possible application of neutron optics. Journal of Physics D: Applied Physics, 17 (3). pp. 475-502. ISSN 0022-3727

Fernández-Rañada, Antonio (1984) Nonlinear model of c-number confined Dirac quarks. Physical Review D, 29 (5). pp. 985-993. ISSN 0556-2821

Fernández-Rañada, Antonio (1984) On the self-torque on an extended classical charged-particle. Journal of Physics A-Mathematical and General, 17 (10). pp. 2011-2016. ISSN 0305-4470

Frutos Escrig, David de (1984) A characterization of Plotkin's order in powerdomains, and some of its properties. Theoretical Computer Science, 31 (1-2). pp. 73-82. ISSN 0304-3975

G

Gamboa Mutuberria, José Manuel (1984) A note on hyperplane sections of real algebraic sets. Boletín de la Sociedad Matemática Mexicana, 29 (2). pp. 59-63. ISSN 1405-213X

Gamboa Mutuberria, José Manuel and Alonso García, María Emilia and Ruiz Pérez, Javier (1984) Orderings On Real Surfaces. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 298 (1). pp. 17-19. ISSN 0764-4442

Gamboa Mutuberria, José Manuel and Bujalance, E. (1984) Automorphism-Groups Of Algebraic-Curves Of Rn Of Genus-2. Archiv Der Mathematik, 42 (3). pp. 229-237. ISSN 0003-889X

Gamboa Mutuberria, José Manuel (1984) A Characterization Of Rational And Elliptic Real Algebraic-Curves In Terms Of Their Space Of Orderings. Rocky Mountain Journal Of Mathematics, 14 (3). pp. 499-502. ISSN 0035-7596

Gamboa Mutuberria, José Manuel (1984) Extensions of semidefinite functions. Rocky Mountain Journal of Mathematics, 14 (4). pp. 931-933. ISSN 0035-7596

Gómez Gil, Javier (1984) On local convexity of bounded weak topologies on banach-spaces. Pacific Journal of Mathematics, 110 (1). pp. 71-76. ISSN 0030-8730

L

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1984) Internal fundamental sequences and approximative retracts. Topology and its Applications, 17 (2). pp. 189-197. ISSN 0166-8641

Llavona, José G. (1984) Sobre el completado de subálgebras de polinomios. In Contribuciones matemáticas en honor de Luis Vigil. Universidad de Zaragoza, Departamento de Teoría de Funciones, Zaragoza, pp. 199-202. ISBN 84-600-3440-2

Luengo Velasco, Ignacio (1984) A Counterexample to a Conjecture of Zariski. Mathematische Annalen, 267 (4). pp. 487-494. ISSN 0025-5831

López Andrés, Sol and López Delgado, Aurora and García Martínez, O. (1984) Caracterización de un nuevo hidroxicloruro de magnesio. In XX Reunión Bienal de la Real Sociedad Española de Física : Programa y resúmenes de las comunicaciones : Sitges[Barcelona],30 de Septiembre al 4 de Octubre de 1985. s.n., 5-44-5-45. ISBN 84-7632-062-0

López Andrés, Sol and Parada Cortina, C. and García Martínez, O. and Coy Yll, Ramón (1984) Nuevas aportaciones a la síntesis de natrojarosita: Estabilidad térmica. Anales de química. Serie B: Química inorgánica y química analítica, 80 (3). pp. 301-305. ISSN 0211-1349

López Delgado, Aurora and López Andrés, Sol and García Martínez, O. (1984) Síntesis y estudio del hidroxicloruro de niquel NiOHCl, H2O. In XX Reunión Bienal de la Real Sociedad Española de Física : Programa y resúmenes de las comunicaciones : Sitges[Barcelona],30 de Septiembre al 4 de Octubre de 1985. s.n., s.l., pp. 5-21. ISBN 84-7632-062-0

M

Marfil, Rafaela and Peña, José Andrés de la and Arribas Mocoroa, María Eugenia and Arribas Mocoroa, José (1984) Lacustrine sedimentation (saline-alkaline) in the Autunian facies of the Iberian range (Spain). In Abstracts : 5th European Regional Meeting of Sedimentology / International Association of Sedimentologists = resumés : 5º Congrès Européen de Sedimentologie : Marseille 9-11 avril 1984 \ Association des Sédimentologistes Français, Université d'Aix-. Association des Sédimentologistes Français, Université d'Aix-Marseille.

Montesinos Amilibia, José María (1984) On twins in the four-sphere. II. Quarterly Journal of Mathematics , 35 (137). pp. 73-83. ISSN 0033-5606

Montesinos Amilibia, José María (1984) Points of view on the Poincaré problem. (Catalan). In El desenvolupament de les matemàtiques al segle XIX. Arxius de la Secció de Ciènces (75). Institut d'Estudis Catalans, Barcelona, pp. 23-39. ISBN 84-7283-058-6

O

Outerelo Dominguez, Enrique and Ruiz Sancho, Jesús María (1984) Cálculo de variaciones: el problema de la existencia de funciones armónicas. Manual. Universidad Complutense, Madrid.

R

Rodríguez Sanjurjo, José Manuel (1984) On quasidomination of compacta. Colloquium Mathematicum, 48 (2). pp. 213-217. ISSN 0010-1354

Rodríguez Sanjurjo, José Manuel (1984) On fundamental approximative absolute neighborhood retracts. Canadian Mathematical Bulletin, 27 (2). pp. 134-142. ISSN 0008-4395

Ruiz Bustos, A. and Sesé Benito, Carmen and Dabrio, Cristino J. and Peña, J.A. and Padial, J. (1984) Geología y fauna de micromamíferos del nuevo yacimiento del Plioceno Inferior de Gorafe-A (Depresión de Guadix-Baza, Granada). Estudios Geológicos, 40 . pp. 231-241. ISSN 0367-0449

Ruiz Ruiz, Fernando and Álvarez Estrada, Ramón F. (1984) On the classical limit and the infrared problem for non relativistic fermions interacting with the electromagnetic field. Annales de l Institut Henri Poincare-Physique Theorique, 41 (2). pp. 143-170. ISSN 0246-0211

Ruiz Sancho, Jesús María (1984) A note on a separation problem. Archiv der Mathematik, 43 (5). pp. 422-426. ISSN 0003-889X

Ruiz Sancho, Jesús María (1984) Central orderings in fields of real meromorphic function germs. Manuscripta mathematica, 46 (1-3). pp. 193-214. ISSN 0025-2611

Ruiz Sancho, Jesús María (1984) On pythagorean real irreducible algebroid curves. Rocky Mountain Journal of Mathematics, 14 (4). pp. 899-901. ISSN 0035-7596

S

Salvador González, José María (1984) Carlos Medina: Esculturas. Museo de Bellas Artes, Caracas, Caracas.

Salvador González, José María (1984) Egon Biel: De amor y dolor. El Universal, Caracas . 4º-4.

Salvador González, José María (1984) El Billar de Braque en un afiche editado por el Museo de Arte Contemporáneo de Caracas. El Universal, Caracas . 4º-1.

Salvador González, José María (1984) Eugène Biel: De amor y dolor. Museo de Arte Contemporáneo de Caracas, Caracas.

Salvador González, José María (1984) The Caracas Museum of Contemporary Art. Museum (UNESCO) . pp. 41-43. ISSN 0250-4979

Serrano Ruiz-Calderón, José Miguel (1984) Aspectos jurídicos y morales de la despenalización del aborto cuando se trata de previsibles anormalidades del feto. Revista General de Legislación y Jurisprudencia . ISSN 0210-8518

Sols Lucía, Ignacio and Meseguer Guaita, José (1984) Faisceaux semi-stables de rang 2 sur P3. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 298 (20 ). 525-528 . ISSN 0764-4442

Sols Lucía, Ignacio and Ein , Lawrence (1984) Stable vector bundles on quadric hypersurfaces. Nagoya Mathematical Journal , 96 . pp. 11-22. ISSN 0027-7630

This list was generated on Thu Jul 24 02:44:28 2014 CEST.